# SDR 9503039304

- Difficulty date: February 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931MC
- Make and model: Doug DC-9-82
- Aircraft serial: 48057
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Press Control
- Part number: 21171801
- Condition: Malfunctioned
- Location: E/E Compartment
- Part time: 17,315 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WOULD NOT PRESSURIZE WITH PRIMARY SYSTEM AFTER TAKEOFF.  SWITCHED TO STANDBY AND SYSTEM WORKED NORMALLY.  TRANSFER LOCKOUT AND STANDBY ON LIGHTS ILLUMINATED.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED THE PRIMARY CABIN PRESSURE CONTROLLER.  OPERATIONAL CHECK OK ON GROUND.  AIRCRAFT RETURNED TO SERVICE.
